Alert archive / Oklahoma / Frost Advisories in 2013
Frost Advisory 2, NWS Tulsa, OK
NWS Tulsa, OK issued this frost advisory at Apr 23, 2013, 9:54 AM CDT for 15 counties in Oklahoma. It took effect at Apr 24, 2013, 1:00 AM CDT. It was in force for 7 hr.
The area
The counties it named.
The facts
- Issued
- Apr 23, 2013, 9:54 AM CDT (14:54 UTC)
- In effect from
- Apr 24, 2013, 1:00 AM CDT
- Expired
- Apr 24, 2013, 8:11 AM CDT
- In force
- 7 hr
- Issued by
- NWS Tulsa, OK
Counties Cherokee County, OK, Craig County, OK, Creek County, OK, Delaware County, OK, Mayes County, OK, Muskogee County, OK, Nowata County, OK, Okfuskee County, OK, Okmulgee County, OK, Ottawa County, OK, Pawnee County, OK, Rogers County, OK, Tulsa County, OK, Wagoner County, OK, Washington County, OK
The radar
The Tulsa radar (KINX), 7 km from the middle of the area, began a volume at 14:53 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Lamont, OK (KLMN), launched 12:00Z, 2.9 hours before the alert went out and 172 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1 J/kg
- Mixed-layer CIN
- 0 J/kg
- Mixed-layer LCL
- 485 m above ground
- 0-6 km bulk shear
- 53 kt
- 0-1 km storm-relative helicity
- 119 m²/s²
- 0-3 km storm-relative helicity
- 731 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
243 WWUS74 KTSA 231454 NPWTSA URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE TULSA OK 954 AM CDT TUE APR 23 2013 OKZ054>067-070-232300- /O.NEW.KTSA.FR.Y.0002.130424T0600Z-130424T1500Z/ OSAGE-WASHINGTON OK-NOWATA-CRAIG-OTTAWA-PAWNEE-TULSA-ROGERS-MAYES- DELAWARE-CREEK-OKFUSKEE-OKMULGEE-WAGONER-MUSKOGEE- 954 AM CDT TUE APR 23 2013 ...FROST ADVISORY IN EFFECT FROM 1 AM TO 10 AM CDT WEDNESDAY... THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A FROST ADVISORY...WHICH IS IN EFFECT FROM 1 AM TO 10 AM CDT WEDNESDAY... FOR THE FOLLOWING COUNTIES... * IN OKLAHOMA...WAGONER...OTTAWA...PAWNEE...WASHINGTON...OSAGE... CRAIG...NOWATA...CREEK...OKFUSKEE...OKMULGEE...MUSKOGEE... TULSA...ROGERS...MAYES AND DELAWARE. HAZARDOUS WEATHER... * TEMPERATURES WILL FALL TO NEAR OR JUST BELOW FREEZING TONIGHT ACROSS MUCH OF NORTHEAST OKLAHOMA WITH AREAS OF FROST DEVELOPING. IMPACTS... * SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNPROTECTED FROM THE COLD. DEFINITION... * A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. PORTIONS OF THE ADVISORY MAY NEED TO BE UPGRADED TO A FREEZE WARNING LATER TODAY... PRIMARILY NORTH OF INTERSTATE 44. PRECAUTIONARY/PREPAREDNESS ACTIONS... * COVER OUTDOOR PLANTS OR BRING THEM INDOORS * STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO OR TELEVISION FOR THE LATEST INFORMATION CONCERNING THIS WEATHER EVENT. ADDITIONAL WEATHER INFORMATION CAN ALSO BE FOUND AT: WEATHER.GOV/TULSA. && $$
3 follow-up statements
707 WWUS74 KTSA 232115 NPWTSA URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE TULSA OK 415 PM CDT TUE APR 23 2013 OKZ054>059-240515- /O.UPG.KTSA.FR.Y.0002.130424T0600Z-130424T1500Z/ /O.NEW.KTSA.FZ.W.0007.130424T0600Z-130424T1400Z/ OSAGE-WASHINGTON OK-NOWATA-CRAIG-OTTAWA-PAWNEE- 415 PM CDT TUE APR 23 2013 ...FREEZE WARNING IN EFFECT FROM 1 AM TO 9 AM CDT WEDNESDAY... THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM 1 AM TO 9 AM CDT WEDNESDAY... FOR THE FOLLOWING COUNTIES... * IN OKLAHOMA...WASHINGTON...OTTAWA...PAWNEE...OSAGE...CRAIG AND NOWATA. * THE FROST ADVISORY ISSUED EARLIER FOR THIS AREA HAS BEEN UPGRADED TO A FREEZE WARNING. HAZARDOUS WEATHER... * CLEARING LATE TONIGHT IN THE WARNING AREA WILL ALLOW FOR SUB FREEZING TEMPERATURES BY DAYLIGHT. IMPACTS... * THESE CONDITIONS WILL KILL PLANTS THAT ARE LEFT OUTDOORS OR UNPROTECTED. DEFINITION... * A FREEZE WARNING MEANS SUB FREEZING TEMPERATURES WILL OCCUR. PRECAUTIONARY/PREPAREDNESS ACTIONS... * PRECAUTIONS SHOULD ALSO BE TAKEN TO PROTECT PLANTS. * STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO OR TELEVISION FOR THE LATEST INFORMATION CONCERNING THIS WEATHER EVENT. ADDITIONAL WEATHER INFORMATION CAN ALSO BE FOUND AT: WEATHER.GOV/TULSA. && $$ OKZ068-240515- /O.EXB.KTSA.FR.Y.0002.130424T0600Z-130424T1400Z/ CHEROKEE- 415 PM CDT TUE APR 23 2013 ...FROST ADVISORY IN EFFECT FROM 1 AM TO 9 AM CDT WEDNESDAY... THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A FROST ADVISORY...WHICH IS IN EFFECT FROM 1 AM TO 9 AM CDT WEDNESDAY... FOR THE FOLLOWING COUNTIES... * IN OKLAHOMA...CHEROKEE. HAZARDOUS WEATHER... * CLEARING LATE TONIGHT IN THE ADVISORY AREA WILL ALLOW FOR FROST TO FORM BY DAYLIGHT. IMPACTS... * SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNPROTECTED FROM THE COLD. DEFINITION... * A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. && $$ OKZ060>067-070-240515- /O.EXT.KTSA.FR.Y.0002.130424T0600Z-130424T1400Z/ TULSA-ROGERS-MAYES-DELAWARE-CREEK-OKFUSKEE-OKMULGEE-WAGONER-MUSKOGEE- 415 PM CDT TUE APR 23 2013 ...FROST ADVISORY NOW IN EFFECT FROM 1 AM TO 9 AM CDT WEDNESDAY... THE NATIONAL WEATHER SERVICE IN TULSA HAS ADJUSTED THE TIMING OF THE FROST ADVISORY AND IT IS NOW IN EFFECT FROM 1 AM TO 9 AM CDT WEDNESDAY... FOR THE FOLLOWING COUNTIES... * IN OKLAHOMA...WAGONER...CREEK...OKFUSKEE...OKMULGEE... MUSKOGEE...TULSA...ROGERS...MAYES AND DELAWARE. HAZARDOUS WEATHER... * CLEARING LATE TONIGHT IN THE ADVISORY AREA WILL ALLOW FOR FROST TO FORM BY DAYLIGHT. IMPACTS... * SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNPROTECTED FROM THE COLD. PRECAUTIONARY/PREPAREDNESS ACTIONS... * COVER OUTDOOR PLANTS OR BRING THEM INDOORS && $$
759 WWUS74 KTSA 240812 NPWTSA URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE TULSA OK 312 AM CDT WED APR 24 2013 OKZ054>059-241400- /O.CON.KTSA.FZ.W.0007.000000T0000Z-130424T1400Z/ OSAGE-WASHINGTON OK-NOWATA-CRAIG-OTTAWA-PAWNEE- 312 AM CDT WED APR 24 2013 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM CDT THIS MORNING... A FREEZE WARNING IS IN EFFECT... FOR THE FOLLOWING COUNTIES... * IN OKLAHOMA...WASHINGTON...OTTAWA...PAWNEE...OSAGE...CRAIG AND NOWATA. HAZARDOUS WEATHER... * SKIES HAVE BEGUN TO CLEAR IN THE WARNING AREA WHICH WILL ALLOW FOR SUB FREEZING TEMPERATURES BY DAYLIGHT. IMPACTS... * THESE CONDITIONS WILL KILL PLANTS AND OTHER TENDER VEGETATION THAT ARE LEFT OUTDOORS OR UNPROTECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... * PRECAUTIONS SHOULD BE TAKEN TO PROTECT SMALL PLANTS AND TENDER VEGETATION. * STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO OR TELEVISION FOR THE LATEST INFORMATION CONCERNING THIS WEATHER EVENT. ADDITIONAL WEATHER INFORMATION CAN ALSO BE FOUND AT: WEATHER.GOV/TULSA. && $$ OKZ060>068-070-241400- /O.CON.KTSA.FR.Y.0002.000000T0000Z-130424T1400Z/ TULSA-ROGERS-MAYES-DELAWARE-CREEK-OKFUSKEE-OKMULGEE-WAGONER-CHEROKEE- MUSKOGEE- 312 AM CDT WED APR 24 2013 ...FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM CDT THIS MORNING... A FROST ADVISORY IS IN EFFECT... FOR THE FOLLOWING COUNTIES... * IN OKLAHOMA...WAGONER...CHEROKEE...CREEK...OKFUSKEE... OKMULGEE...MUSKOGEE...TULSA...ROGERS...MAYES AND DELAWARE. HAZARDOUS WEATHER... * SKIES HAVE BEGUN TO CLEAR IN THE ADVISORY AREA WHICH WILL ALLOW FOR FROST TO FORM BY DAYLIGHT. IMPACTS... * SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNPROTECTED FROM THE COLD. PRECAUTIONARY/PREPAREDNESS ACTIONS... * COVER OUTDOOR PLANTS OR BRING THEM INDOORS * STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO OR TELEVISION FOR THE LATEST INFORMATION CONCERNING THIS WEATHER EVENT. ADDITIONAL WEATHER INFORMATION CAN ALSO BE FOUND AT: WEATHER.GOV/TULSA. && $$
193 WWUS74 KTSA 241311 NPWTSA URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE TULSA OK 811 AM CDT WED APR 24 2013 OKZ054>059-241415- /O.CAN.KTSA.FZ.W.0007.000000T0000Z-130424T1400Z/ OSAGE-WASHINGTON OK-NOWATA-CRAIG-OTTAWA-PAWNEE- 811 AM CDT WED APR 24 2013 ...FREEZE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN TULSA HAS CANCELLED THE FREEZE WARNING... FOR THE FOLLOWING COUNTIES... * IN OKLAHOMA...WASHINGTON...OTTAWA...PAWNEE...OSAGE...CRAIG AND NOWATA. * TEMPERATURES HAVE WARMED ABOVE FREEZING THIS MORNING. && $$ OKZ060>068-070-241415- /O.CAN.KTSA.FR.Y.0002.000000T0000Z-130424T1400Z/ TULSA-ROGERS-MAYES-DELAWARE-CREEK-OKFUSKEE-OKMULGEE-WAGONER-CHEROKEE- MUSKOGEE- 811 AM CDT WED APR 24 2013 ...FROST ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN TULSA HAS CANCELLED THE FROST ADVISORY... FOR THE FOLLOWING COUNTIES... * IN OKLAHOMA...WAGONER...CHEROKEE...CREEK...OKFUSKEE... OKMULGEE...MUSKOGEE...TULSA...ROGERS...MAYES AND DELAWARE. * TEMPERATURES HAVE WARMED ABOVE FREEZING THIS MORNING. && $$
What forecasters said that day
The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this frost advisory went out at Apr 23, 6:56 AM CDT, 2 hours 58 minutes earlier.
Area forecast discussion, Apr 23, 6:56 AM CDT, 2 hours 58 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TULSA OK 656 AM CDT TUE APR 23 2013 .DISCUSSION... THE 12Z TAF DISCUSSION IS INCLUDED BELOW. && .AVIATION... CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM. COLD FRONT WILL SLIDE SOUTHEAST ACROSS THE REGION TODAY. CIGS IN THE LOW END MVFR AND IFR RANGE WILL PREVAIL BEHIND THE FRONT...ALONG WITH SOME REDUCED VSBYS IN DZ. SOME IMPROVEMENT IN CONDITIONS IS EXPTD TOWARD THE VERY END OF THE PERIOD ACROSS NE OK. ANOTHER ROUND OF POST-FRONTAL RAIN IS PSSBL AT KMLC AND KFSM OVERNIGHT TONIGHT. LACY && .PREV DISCUSSION... /ISSUED 413 AM CDT TUE APR 23 2013/ DISCUSSION... SCATTERED SHOWERS AND THUNDERSTORMS WERE CURRENTLY MOVING EASTWARD ACROSS NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS EARLY THIS MORNING. MOST OF THE ACTIVITY WAS ALONG AND BEHIND A COLD FRONT CURRENTLY LOCATED NEAR A LINE FROM OILTON TO NOWATA AND EXTENDING SOUTHWARD INTO SOUTH CENTRAL OKLAHOMA AND NORTHWARD INTO WESTERN MISSOURI. A COUPLE OF STORMS HAVE APPROACHED STRONG/SEVERE LIMITS ALONG AND AHEAD OF THE FRONT...THOUGH WITH MARGINAL INSTABILITY TO FOCUS ON...MOST OF THE ACTIVITY HAS REMAINED IN CHECK. BEHIND THE COLD FRONT TEMPERATURES HAD DROPPED INTO THE 40S WITH NORTHERLY WINDS GUSTING 30 TO NEAR 40 MPH. SHOWERS AND THUNDERSTORMS WILL CONTINUE ALONG AND AHEAD OF THE FRONT TODAY WITH THUNDERSTORM CHANCES DECREASING WITH TIME BEHIND THE FRONT. AN ISOLATED STRONG TO MARGINAL SEVERE STORM WILL REMAIN POSSIBLE THOUGH GREATER CHANCES SHOULD SET UP EAST OF THE REGION WITH THE LOCATION OF THE INSTABILITY AXIS. TEMPERATURES TODAY ARE EXPECTED TO FALL BEHIND THE FRONT WITH LOCATIONS ACROSS NORTHEAST OKLAHOMA SEEING THEIR HIGH TEMPERATURES THIS MORNING. FAR SOUTHEAST OKLAHOMA AND WEST CENTRAL ARKANSAS SHOULD BE THE WARMEST LOCATIONS BEFORE THE FRONT MOVES THROUGH DURING THE AFTERNOON HOURS. BY 00Z TEMPS SHOULD BE IN THE 40S FOR MOST LOCATIONS. ALSO BEHIND THE FRONT...THE GUSTY NORTHERLY WINDS SHOULD DECREASE TO AROUND 25 MPH DURING THE LATE MORNING/EARLY AFTERNOON HOURS AS THE PRESSURE GRADIENT RELAXES. TONIGHT WELL BELOW SEASONAL NORMAL TEMPERATURES ARE FORECAST WITH LOCATIONS ACROSS PARTS OF NORTHEAST OKLAHOMA INTO FAR NORTHWEST ARKANSAS NEARING THE FREEZING MARK. AREAS OF FROST WILL BE POSSIBLE ACROSS THESE LOCATIONS. TEMPERATURES WEDNESDAY SHOULD BEGIN TO RECOVER AS SKIES CLEAR AND NORTHERLY WINDS BECOME LIGHT AS SURFACE HIGH PRESSURE FILTERS INTO THE REGION. HOWEVER...THESE CONDITIONS WILL ALLOW FOR COLD LOW TEMPERATURES ONCE AGAIN WEDNESDAY NIGHT WITH THE COLDEST TEMPS ACROSS FAR NORTHWEST ARKANSAS. PATCHY AREAS OF FROST COULD AGAIN BE POSSIBLE INTO THE EARLY MORNING HOURS THURSDAY. WARM ADVECTION AND A RETURN OF SOUTHERLY WINDS THURSDAY WILL HELP TEMPERATURES BEGIN A WARMING TREND THROUGH THE WEEKEND WITH HIGHS BACK NEAR SEASONAL NORMAL. THUNDERSTORM CHANCES ALSO INCREASE THURSDAY NIGHT INTO SATURDAY AS A SHORTWAVE MAKES ITS WAY THROUGH THE PLAINS. && .PRELIMINARY POINT TEMPS/POPS... TUL 44 33 58 36 / 70 20 0 0 FSM 66 39 60 37 / 70 60 10 0 MLC 56 36 58 38 / 50 30 10 0 BVO 42 31 57 32 / 70 10 0 0 FYV 56 34 55 31 / 70 50 10 0 BYV 57 35 54 32 / 90 60 10 0 MKO 53 33 57 36 / 70 30 0 0 MIO 46 31 56 33 / 90 20 0 0 F10 52 34 57 38 / 60 20 0 0 HHW 67 39 61 42 / 40 60 10 0 && .TSA WATCHES/WARNINGS/ADVISORIES... OK...NONE. AR...NONE. && AVIATION...30
Hazardous weather outlook, Apr 23, 8:10 AM CDT, 1 hour 44 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TULSA OK 810 AM CDT TUE APR 23 2013 ARZ001-002-010-011-019-020-029-OKZ049-053>076-241000- ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK- CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK- LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK- OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK- PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK- WASHINGTON OK-WASHINGTON AR- 810 AM CDT TUE APR 23 2013 THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS MUCH OF EASTERN OKLAHOMA. .DAY ONE...TODAY AND TONIGHT. THUNDERSTORM WITH DANGEROUS LIGHTNING. RISK...LIMITED. AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...ONGOING. SIGNIFICANT WINDS. RISK...LIMITED. AREA...NORTHEAST OKLAHOMA. ONSET...ONGOING. DISCUSSION... SHOWERS WILL CONTINUE...WITH A FEW ISOLATED THUNDERSTORMS POSSIBLE ...ALONG AND BEHIND A COLD FRONT WHICH IS ADVANCING SOUTHEAST ACROSS THE REGION TODAY. LIMITED INSTABILITY WILL LIKELY PRECLUDE ANY SIGNIFICANT CHANCE FOR SEVERE WEATHER. WINDS WILL GUST TO NEAR 35 MPH AT TIMES BEHIND THE FRONT WITH COLD...BRISK CONDITIONS ACROSS PORTIONS OF NORTHEAST OKLAHOMA. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... LOCAL SPOTTER ACTIVATION IN NOT ANTICIPATED. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. WEDNESDAY...NO HAZARDS. THURSDAY THROUGH SATURDAY...THUNDERSTORM POTENTIAL. SUNDAY AND MONDAY...NO HAZARDS. EXTENDED DISCUSSION... A SOUTHERN STREAM UPPER DISTURBANCE WILL MOVE ACROSS THE SOUTHERN PLAINS LATE IN THE WEEK AND INTO THE EARLY PART OF THE WEEKEND. GULF MOISTURE RETURN IS EXPECTED AHEAD OF THE SYSTEM...WHICH WILL INTERACT WITH THE UPPER WAVE TO PRODUCE WIDESPREAD RAIN AND SCATTERED STORMS. WIND SHEAR IS NOT EXPECTED TO BE THAT STRONG WITH THIS SYSTEM...AND THIS WILL LIMIT SEVERE POTENTIAL. WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.
In the hours before
Local storm report, Apr 23, 9:51 AM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
951 AM CDT TUE APR 23 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0144 AM TSTM WND DMG 7 WSW SCRAPER 36.05N 94.97W
04/18/2013 CHEROKEE OK BROADCAST MEDIA
SEVERAL LARGE TREES UPROOTED AND A POULTRY HOUSE DAMAGED.
&&
SFPThe office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 23, 1:56 AM CDT | Special Weather Statement | TSA | Okfuskee | 34 min |
| Apr 23, 2:03 AM CDT | Special Weather Statement | TSA | Creek | 27 min |
| Apr 23, 2:15 AM CDT | Severe Thunderstorm Warning | TSA | Creek, Okfuskee | 30 min |
| Apr 23, 2:18 AM CDT | Severe Thunderstorm Warning | TSA | Creek | 27 min |
| Apr 23, 2:43 AM CDT | Special Weather Statement | TSA | Okmulgee | 32 min |
| Apr 23, 2:52 AM CDT | Special Weather Statement | TSA | Tulsa | 23 min |
| Apr 23, 3:29 AM CDT | Special Weather Statement | TSA | Craig, Nowata | 46 min |
| Apr 23, 4:15 PM CDT | Freeze Warning | TSA | Craig, Nowata, Ottawa, Pawnee, Washington | 16 hr |
Nearby
Frost Advisories in Oklahoma, 2013Every frost advisory in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.